# SDR UALA2011031401194

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 85,953 hours, 10,538 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV501258
- Condition: Inoperative
- Location: Galley Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS GALLEY COUNTER LIGHT INOP, LAMP FUSED TO SOCKETS, WILL REQUIRE 2 NEW SOCKETS.  NEED TO CHANGE LAMP SOCKETS-NO TIME PRIOR TO DISPATCH.  REPLACED SOCKETS AND LAMP.  LIGHT OPS NORMAL.
